Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Oh heck, this is difficult!! MamaB

Posted by KimberlyDi on October 14, 2003, at 9:15:12

In reply to Re: Oh heck, this is difficult!!, posted by MamaB on October 14, 2003, at 6:31:13

> Most research has shown that Effexor XR should be withdrawn over about a 30 day period. That's how I did it and had no symptoms, and I was on a whoppin' dose!

Some of my problem is that I was also put on Bactrim for 10 days for a Streptococcus Pyogenes infection on my arms. Bactrim has some whopping side effects of it's own, so I decided to start my withdrawal from Effexor after I'm through with the Bactrim. Yet I take Effexor last night and this morning at usual dosage and feel just fine.

An apology to everyone that went through Effexor withdrawal. Even tapering down can be awful. I don't regret taking Effexor though. It made a huge difference in my life.

KDi in Texas


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KimberlyDi thread:1016
URL: http://www.dr-bob.org/babble/20031010/msgs/269268.html